Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 2021, Volume 209, Number 3, Pages 438–464
DOI: https://doi.org/10.4213/tmf10099
(Mi tmf10099)
 

This article is cited in 2 scientific papers (total in 2 papers)

On modified BKP systems and generalizations

Zheng Wanga, Chuanzhong Liab

a School of Mathematics and Statistics, Ningbo University, Ningbo, Zhejiang, China
b College of Mathematics and Systems Science, Shandong University of Science and Technology, Qingdao, Shandong, China
Full-text PDF (532 kB) Citations (2)
References:
Abstract: We find the form of the Orlov–Schulman operator of the modified BKP hierarchy, which played a pivotal role in the construction of additional symmetries for the modified BKP hierarchy. We investigate the tau functions of the modified BKP hierarchy and give many interesting properties, including Hirota bilinear identities and (differential) Fay identities. We also present the multicomponent modified BKP hierarchy and define a series of additional flows of the multicomponent modified BKP hierarchy that constitute an N-fold direct product of the positive half of the quantum torus symmetries. Finally, we introduce the noncommutative modified BKP hierarchy and derive its symmetries, as we do for the multicomponent modified BKP hierarchy.
Keywords: modified BKP hierarchy, Hirota bilinear identity, Fay identity, additional symmetries, multicomponent modified BKP hierarchy, noncommutative modified BKP hierarchy.
Funding agency Grant number
National Natural Science Foundation of China 12071237
K. C. Wong Magna Fund (Ningbo University)
Chuanzhong Li is supported by the National Natural Science Foundation of China under Grant no. 12071237 and K. C. Wong Magna Fund in Ningbo University.
Received: 24.03.2021
Revised: 26.04.2021
English version:
Theoretical and Mathematical Physics, 2021, Volume 209, Issue 3, Pages 1693–1716
DOI: https://doi.org/10.1134/S0040577921120047
Bibliographic databases:
Document Type: Article
MSC: 37K05, 37K10, 35Q53
Language: Russian
Citation: Zheng Wang, Chuanzhong Li, “On modified BKP systems and generalizations”, TMF, 209:3 (2021), 438–464; Theoret. and Math. Phys., 209:3 (2021), 1693–1716
Citation in format AMSBIB
\Bibitem{WanLi21}
\by Zheng~Wang, Chuanzhong~Li
\paper On modified $B$KP systems and generalizations
\jour TMF
\yr 2021
\vol 209
\issue 3
\pages 438--464
\mathnet{http://mi.mathnet.ru/tmf10099}
\crossref{https://doi.org/10.4213/tmf10099}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?2021TMP...209.1693W}
\elib{https://elibrary.ru/item.asp?id=47880141}
\transl
\jour Theoret. and Math. Phys.
\yr 2021
\vol 209
\issue 3
\pages 1693--1716
\crossref{https://doi.org/10.1134/S0040577921120047}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000732593900004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85121868349}
Linking options:
  • https://www.mathnet.ru/eng/tmf10099
  • https://doi.org/10.4213/tmf10099
  • https://www.mathnet.ru/eng/tmf/v209/i3/p438
  • This publication is cited in the following 2 articles:
    1. W. Guo, W. Guan, S. Wang, J. Cheng, “Symmetries and bilinear equations for the modified BKP hierarchy”, Sci. China Math., 66:7 (2023), 1529  crossref  mathscinet
    2. W. Guan, S. Wang, W. Guo, J. Cheng, “Modified DKP hierarchy as modified BKP hierarchy”, Journal of Mathematical Physics, 63:5 (2022)  crossref  mathscinet
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:199
    Full-text PDF :35
    References:64
    First page:8
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025